Search

-20%

GoodSense Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg/125 mg, Back Pain, 144 Count

KWD 5

Brand
GoodSense
1 +

Special Features

  • ACTIVE INGREDIENTS: The active ingredients are acetaminophen 250 mg - a pain reliever and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever; compare to the active ingredients of Advil Dual Action with Acetaminophen, Back Pain
  • POWERFUL PAIN FIGHTING RELIEF: These pain pills provide up to 8 hours for powerful pain relief
  • DOUBLE DOWN ON PAIN RELIEF: These pain relief pills contain two medicines that help fight pain: acetaminophen 250 mg and ibuprofen (NSAID) 125 mg
  • PAIN RELIEF FOR ADULTS: This pain medicine is for adults and children 12 years and over; children under 12 years: ask a doctor
  • GLUTEN FREE: Dual Action tablets are gluten free

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}